# SDR ABXA080061

- Difficulty date: January 28, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N796AX
- Make and model: Boeing 767281
- Aircraft serial: 23146
- Aircraft time: 46,878 hours, 38,931 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 140T26033
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I-BEAM DIRECTLY BELOW DEPRESSURIZATION VENTS ON AFT LOWER CARGO DOOR HEAVILY CORRODED.  REMOVED AND REPLACED BEAM IAW B767 SRM 51-40-2.
